# SDR KBM2006F00060

- Difficulty date: January 28, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N250SH
- Make and model: Snias AS350B2
- Aircraft serial: 3874
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: 10215
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,266 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR, P/L LINK HAVE CRACKED SILENT BUSH, REMOVED AND REPLACED.  (K)
